Title of article
Negative dependence in banach spaces and laws of large numbers Original Research Article
Author/Authors
Robert L. Taylor، نويسنده , , Ronald F. Patterson، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
8
From page
4249
To page
4256
Keywords
Negative dependence , convergence in probability , laws of large numbers , convergence almost surely , Banach spaces and Schauder bases
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1997
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856339
Link To Document